# SDR SWIA2019071646059

- Difficulty date: July 16, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 28,286 hours, 18,253 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MESSAGE ON LANDING.HAD TO USE EMERGENCY GEAR EXTENSION. (FLT#4997) CLOSED REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW AMM. OPS CHECK GOOD.
